# SDR USAA950533

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47052
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Conduit
- Part number: 1D32241051
- Condition: Inoperative
- Location: Nose Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT NR 0424 - WHILE EXTENDING THE GEAR FOR LANDING, THE NOSE GEAR UNSAFE LIGHT AND NOSE GEAR DOOR OPEN LIGHT ILLUMINATED.  CAPTAIN FLEW BY THE TOWER TO CONFIRM THAT THE GEAR WAS DOWN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED SAFELY.  MAINTENANCE REPLACED THE NOSE GEAR DOWNLOCK SWITCH AND THE WIRING CONDUIT.  THE GEAR WAS CYCLED SEVERAL TIMES. OPERATIONS CHECKED GOOD.  (M)
